MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; A22042A

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; A22042A
Model Number A22042A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cystoscopy procedure, the ceramic tip of the subject device fell off into the patient¿s bladder.The tip was retrieved, and the procedure was completed.There were no reports of patient harm.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
A22042A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key21566768
Report Number2429304-2025-00098
Device Sequence Number4527514
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
Report Date (Section F) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2025
Event Location Hospital
Date Report to Manufacturer02/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/10/2025